MAUDE Adverse Event Report: ALPHATEC SPINE INC. INVICTUS SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

ALPHATEC SPINE INC. INVICTUS SPINAL FIXATION SYSTEM; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55005-105-080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The implants remain in-situ.A radiograph image was provided which confirmed the event.The original surgery date is unknown.The identifying lot number was not provided; therefore, a review of the device history record could not be conducted.A root cause was unable to be determined with the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
During a postoperative visit, radiograph image of the patient revealed a right-side iliac screw fracture.The patient is asymptomatic.There are no plans for revision surgery.The surgeon will continue to monitor the patient.

Brand Name
INVICTUS SPINAL FIXATION SYSTEM
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
ALPHATEC SPINE INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer (Section G)
ALPHATEC SPINE INC.
1950 camino vida roble
carlsbad CA 92008
Manufacturer Contact
wesley channell
1950 camino vida roble
carlsbad, CA 92008
9014283693
MDR Report Key16452652
Report Number2027467-2023-00012
Device Sequence Number5531000
Product Code KWP
UDI-Device Identifier00190376404738
UDI-Public(01)00190376404738
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K214006
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55005-105-080
Device Catalogue Number55005-105-080
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Initial Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age76 YR
Patient SexUnknown